Hello, I am taking Acutane to help my acne problem and I had a couple questions. I know that you are not supposed to drink alcohol while on acutane, I was wondering if every once in a while I didn't take my daily dose and then went out with my friends and had a few drinks. Would that be all right? What happpens when you drink alcohol while on acutane? Also I wanted to know if it is o.k. to have a whey protein shake a couple times a week, it says it has like 2% of the vitamin we can't take while on acutane. What will happen if I take that vitamin? Thanks for your time. I appreciate you answering my questions.
Accutane is related to Vitamin A, so taking more Vitamin A might make your lips drier. Otherwise, vitamins are no problem.
As for alcohol, Accutane can theoretically inflame the liver. In my experience, this is very rare. The reason they tell you not to drink is that alcohol can inflame the liver too, if you drink lots of it. Check with your doctor, but I don't think an occasioanl drink is a problem, even if you don't skip a dose.
my name is josh. i am a little boy just striking puberty and now i look like i fell in a bottle of acne.i was thinking of trying acutane. i already tried tetracycline but it didn;t work. please help. what do you suggeST?
I just wanted to let you know that I was prescribed Acutane about six years ago, I am 28 now. I thought the medication was an absolute miracle. There were the side effects like dry skin and lips, but it was well worth all of that. I did drink while taking the medication, but I am not advising anyone to do this. I had no apparent side effects because of the alcohol mixed with the Acutane, but still I am not advising ANYONE to drink while on Acutane.
Overall the Acutane was great for me and cleared my skin beautifully. Occasionally I get a pimple now but for a few years after the medication I never got one.
A rash has developed on my biceps and forearms. Is this a result of a side effect of Acutane. I've been taking the medication for two weeks. First week one pill a day, and the second one pill in the morning and one pill at bedtime.
Well. I've been seeing a dermatolgist for about two years now for acne. We tried several antibiotics that I was allergic to and finally found amoxicilin and it seems to work well for me in terms of clearing up the acne BUT! I've had constant problems with yeast infections and bladder infections and I've been constipated almost constantly for the last 6 months. I'm ready to try something else. I've heard that acutane is wonderful and I've also heard that it's very bad so I'm trying to figure out the truth about it. Any comments? Advice?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.